# SDR ASAA2023100745527

- Difficulty date: October 7, 2023
- Submitted: October 10, 2023
- Operation: Air carrier
- Aircraft: N979AK
- Make and model: Boeing 737-9
- Aircraft serial: 43393
- Aircraft time: 4,821 hours, 1,468 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GE DIAGNOSTICS REPORTS THE #2 ENGINE IS GENERATING ALERTS FOR PS3 OUT OF RANGE, PS3 PRESSURE DISAGREE FAULT, P3B OUT OF RANGE, P3B PRESSURE DISAGREE FAULT, OR P3B VS PS3 PRESSURE DISAGREE FAULT. (#PRI1\ETOPS) CNR 20231007039 TASK CARD 73-ASA-01. GROUNDED - YES. (RESOLVED ON W/O: 1972074 TASKCARD: N/R-00001 ) ACCOMPLISHED T/C 73-ASA-01 AS REQUIRED, FOR ENG. #2. ENG. IDLE SYS. TEST GOOD.SEAMC ANDY NOTIFIED.
